On families of counting functions of number fields and hyperbolic manifolds of dimensions two and three
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 15-26 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_42_a0,
     author = {Jay Jorgenson},
     title = {On families of counting functions of number fields and hyperbolic manifolds of dimensions two and three},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {15--26},
     year = {1994},
     volume = {42},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a0/}
}
TY  - JOUR
AU  - Jay Jorgenson
TI  - On families of counting functions of number fields and hyperbolic manifolds of dimensions two and three
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 15
EP  - 26
VL  - 42
UR  - http://geodesic.mathdoc.fr/item/MR_1994_42_a0/
LA  - gr
ID  - MR_1994_42_a0
ER  - 
%0 Journal Article
%A Jay Jorgenson
%T On families of counting functions of number fields and hyperbolic manifolds of dimensions two and three
%J Μαθηματική Επιθεώρηση
%D 1994
%P 15-26
%V 42
%U http://geodesic.mathdoc.fr/item/MR_1994_42_a0/
%G gr
%F MR_1994_42_a0
Jay Jorgenson. On families of counting functions of number fields and hyperbolic manifolds of dimensions two and three. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 15-26. http://geodesic.mathdoc.fr/item/MR_1994_42_a0/